Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Darkening of knuckles, cold and numb hands, white mark on finger nails. Is this due to vitamin deficiency?

Hi Doctor, I am a 35 year old female and have been seeing my knuckles becoming dark. My hands have also been cold all the time even if I m in a warm area. My feet also get cold and knumb sometimes and I have to stomp up and down to wake them up . I also have a white mark on my fingernail and someone said that I lack a particular vitamin/mineral. Any idea what s wrong and what I can do?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi darkening of knuckles numbness and white fingers can be due to b12 deficiency rule out addisons can be cured by supplementation of b12.biotin and application of evion cream along with momate ointment can cure the condition.these application is after keeping the hands in luke warm water.if numbness still present use oral steriods for a short period to relieve from neuritis
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor